# SDR QXEA2014082000707

- Difficulty date: August 20, 2014
- Submitted: August 25, 2014
- Operation: Air carrier
- Aircraft: N431QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4164
- Aircraft time: 17,467 hours, 18,682 cycles
- Engine: Pwc PW150A
- Propeller: Dowty R4086123F17
- System (JASC): 6130 · Propeller Braking
- Part: Control Unit
- Part number: 699018003
- Part serial: 1123
- Condition: No Test
- Location: Autofeather
- Part time: 19,312 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE AUTOFEATHER FAILED TEST. FERRIED FOR REPAIRS. ALL WIRING CONTINUITY CHECKS PERFORMED, R & R NR 1 PEC.  A/F TEST WORK NORMALLY, REF AMM TASK 61-20-36-400-801. THIS COMPLETE THIS REPAIR.
